Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 91, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 7, 2019, 4:48 PM CDT for Clarke County, Mobile County, Washington County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2019, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 7, 2019, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Mobile County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:21 PM CDT | TSTM WND DMG | Mcintosh, AL | BROADCAST MEDIA REPORTS SOME TREES DOWN IN MCINTOSH. REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.8
The text
As transmitted.
715
WUUS54 KMOB 072148
SVRMOB
ALC025-097-129-072230-
/O.NEW.KMOB.SV.W.0091.190607T2148Z-190607T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
448 PM CDT Fri Jun 7 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northern Mobile County in southwestern Alabama...
Southern Washington County in southwestern Alabama...
South central Clarke County in southwestern Alabama...
* Until 530 PM CDT.
* At 447 PM CDT, a severe thunderstorm was located near Citronelle,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Citronelle, Deer Park, Mount Vernon, Calvert, McIntosh and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3104 8840 3136 8831 3135 8790 3110 8796
3109 8797 3107 8796 3096 8799
TIME...MOT...LOC 2147Z 281DEG 28KT 3114 8825
HAIL...1.00IN
WIND...60MPH
$$
DJ/171 follow-up statement
898
WWUS54 KMOB 072224
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
524 PM CDT Fri Jun 7 2019
ALC025-097-129-072231-
/O.EXP.KMOB.SV.W.0091.000000T0000Z-190607T2230Z/
Mobile AL-Washington AL-Clarke AL-
524 PM CDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOBILE...SOUTHERN
WASHINGTON AND SOUTH CENTRAL CLARKE COUNTIES WILL EXPIRE AT 530 PM
CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.
LAT...LON 3104 8840 3136 8831 3135 8790 3110 8796
3109 8797 3107 8796 3096 8799
TIME...MOT...LOC 2221Z 281DEG 28KT 3109 8794
$$
DJ/17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:08 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 7, 4:08 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
408 PM CDT Fri Jun 7 2019
.NEAR TERM /Now Through Saturday/...Upper air map analysis shows
a southern stream upper level low spinning over Arkansas. Surface
low pressure was centered over extreme northwest MS. A frontal
boundary intersects the low and extends across central LA into
eastern TX. A lead mid level impulse was ejecting east northeast
around the base of the upper system and has aided in the initiation
and eastward spread of showers and storms within a very moist and
unstable environment over the central Gulf coast this afternoon.
Radar trends indicate more development over southeast LA and
southern MS advancing eastward.
The latest 07.12Z weather models show very little eastward
migration of the mid to upper level mass fields with the upper low
near the Mid-South thru Saturday. Local environmental moisture
remains unchanged with PWATs ranging from 1.7 to 2 inches.
Considering this along with the passage of mid level impulses
rotating eastward at the base of the upper low/gyre and slow
eastward migration of frontal boundary thru MS, ascent supports
maintaining high PoPs. Heavy rain threat continues and remains
elevated over the southern zones. With efficient warm rain
processes, heavy rain rates in a short period of time could lead
to instances of flooding over lower lying and urban areas subject
to poor drainage. With pre-cursor heavier rains having fallen
over the past couple days (upwards of 4 to 7 inches) when
considering recent rains from today, the moist antecedent soil
conditions favor an elevated flooding risk over the coastal
zones. Thus, flash flood watches remain in effect from portions of
Mobile Co. AL, eastward to Okaloosa Co. FL through the weekend.
Effective bulk shear has increased to between 35 and 40 knots and
in combination with surface based CAPES from 2500 to 3000 J/KG
nosing northward from the MS Sound into southeast MS favors
potential of isolated severe storms to close the afternoon and
perhaps into evening. Radar trends indicate strengthening storms in
this environment so will be monitoring closely. Main threat will be
damaging straight line winds in excess of 60 MPH in any severe
storms. Perhaps an instance of quarter size hail in storms with more
significant updrafts.
Along the beaches, rip current risk remains high. Minor coastal
flooding is possible into early this evening due to moderate to
occasionally strong onshore flow coincident with high tide. /10
.SHORT TERM /Saturday night Through Monday night/...The upper low
centered over the Mid-Mississippi River Valley (in an upper ridge
over the eastern Conus), opens and shifts east as a series of
shortwave systems move east over the northern Conus, weakening the
ridges control of the upper low. The associated surface low opens
into a trough (which also shifts east) in the process. Small
differences in the magnitude of the eastward shift (ECMWF is a bit
quicker/farther east) are leading to significant differences in
rain coverage. The slower GFS hangs on to rain over eastern
portions of the forecast area into the Long Term, whilst the
faster ECMWF moves rain east of the forecast area Monday night.
With the GFS ensembles backing up the GFS timing, and the ECMWF
slowing the op ECMWF down, am hanging on to rain over eastern
portions of the forecast area into the Long Term, closer to the
GFS. With this being said, best rainfall totals remain on the
eastern side of the upper trough in an area of deep moist southwesterly
flow. A series of shortwaves moving around the closed low, and
later temporally in the forecast, though the upper trough will
help to bring periods of rain into the coming week. Best rainfall
totals Saturday night into Tuesday remain along the Florida
Panhandle coast, with 2" - 3" of rain expected along the coast to
around an inch north of Highway 84. Daytime highs around to a bit
below seasonal are expected through the Short Term, with partly
sunny skies limiting daytime heating and likely to categorical
chances of rain counter balancing heating from the sun in the
breaks that do occur. Overnight lows around to a bit above
seasonal are expected. /16
.LONG TERM /Tuesday Through Friday/...Tuesday into Tuesday night, am
expecting the compromise position of the now open upper trough to
have shifted far enough east along with significantly drier air
starting to move over the area as drier northwesterly flow
overspreads more of the area on the west side of the surface trough.
With more sun and a drier airmass, a wider diurnal temperature range
is expected, with daytime highs around to a bit above seasonal
norms, and overnight lows below with the drier airmass allowing for
more efficient radiational cooling.
/16
&&
.MARINE...A frontal wave of low pressure meanders over the Mid-
South thru Saturday. The low advances slowly eastward over
northern AL Sunday. Attendant front approaches slowly from the
west and maintains an unsettled weather pattern going into the
weekend. A moderate southwest flow through much of the weekend
brings potential hazards to operators of smaller marine craft. An
offshore flow develops late Sunday in the wake of the front as it
sinks southward over the northern Gulf. Storms have the potential of
producing visibility reducing heavy rainfall, frequent lightning and
brief strong gusty winds this weekend. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 88 72 88 71 89 70 87 / 70 80 40 50 20 50 20 20
Pensacola 76 86 74 85 74 88 74 87 / 80 80 80 70 50 70 40 40
Destin 78 84 75 83 76 86 76 84 / 80 80 90 80 60 70 40 50
Evergreen 71 86 72 86 71 88 69 87 / 70 80 50 70 30 70 20 30
Waynesboro 70 85 70 86 69 86 66 84 / 70 70 20 50 10 40 10 10
Camden 70 85 70 87 70 86 67 84 / 70 80 50 70 30 60 20 20
Crestview 73 86 73 85 70 89 70 87 / 80 80 80 80 50 70 40 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday evening for ALZ265-266.
Flash Flood Watch through Sunday evening for ALZ263>266.
Coastal Flood Advisory until 9 PM CDT this evening for
ALZ263>266.
FL...High Rip Current Risk through Sunday evening for FLZ202-204-206.
Flash Flood Watch through Sunday evening for FLZ201>206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jun 7, 2:21 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 221 PM CDT Fri Jun 7 2019 ALZ265-266-082000- Mobile Coastal-Baldwin Coastal- 221 PM CDT Fri Jun 7 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Coastal Flood Advisory. A few strong to briefly severe storms possible. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. A few strong to briefly severe storms possible through the weekend. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ263-264-082000- Mobile Central-Baldwin Central- 221 PM CDT Fri Jun 7 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. A few strong to briefly severe storms possible. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. A few strong to briefly severe storms possible through the weekend. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ201-203-205-082000- Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 221 PM CDT Fri Jun 7 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. A few strong to briefly severe storms possible. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. A few strong to briefly severe storms possible through the weekend. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261-262-MSZ067-075-076-078-079-082000- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene- Stone-George- 221 PM CDT Fri Jun 7 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. Storms will be capable of producing very heavy rainfall within a short period of time through tonight. A few strong to briefly severe storms possible as well. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A chance of storms remain in the forecast through the weekend. Storms will be capable of producing very heavy rainfall within a short period of time. A few strong to briefly severe storms possible as well. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ202-204-206-082000- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 221 PM CDT Fri Jun 7 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. A few strong to briefly severe storms possible. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. A few strong to briefly severe storms possible through the weekend. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-082000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 221 PM CDT Fri Jun 7 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Some storms will be capable of wind gusts in excess of 34 knots, frequent lightning, very heavy rain and isolated waterspouts. Away from storms, small craft operators should exercise caution as moderate to occasionally strong onshore flow continues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Persistent moderate to strong onshore flow will continue through Saturday, potentially creating periods of hazardous boating conditions for small craft. Some storms will be capable of wind gusts in excess of 34 knots, frequent lightning, very heavy rain and isolated waterspouts through the weekend.
In the hours before
Special weather statement, Jun 7, 3:20 PM CDT, 1 hour 28 minutes before
Special Weather Statement National Weather Service Mobile AL 320 PM CDT Fri Jun 7 2019 MSZ075-076-072100- Perry MS-Greene MS- 320 PM CDT Fri Jun 7 2019 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHERN PERRY AND NORTHWESTERN GREENE COUNTIES UNTIL 400 PM CDT... At 320 PM CDT, the strong thunderstorm was located near New Augusta, or 12 miles southeast of Petal, moving east at 30 mph. Winds gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Richton, Beaumont and New Augusta. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3143 8915 3143 8882 3117 8879 3112 8914 TIME...MOT...LOC 2020Z 263DEG 24KT 3121 8910 DJ/17
Special weather statement, Jun 7, 3:33 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
333 PM CDT Fri Jun 7 2019
ALZ052-261-MSZ076-072115-
Washington AL-Mobile Inland AL-Greene MS-
333 PM CDT Fri Jun 7 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON AND NORTHEASTERN GREENE
COUNTIES UNTIL 415 PM CDT...
At 333 PM CDT, the strong thunderstorm was located 5 miles west of
Deer Park, or 9 miles northeast of Leakesville, moving southeast at
25 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Citronelle, Deer Park and Fruitdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3120 8855 3131 8856 3141 8845 3126 8802
3101 8829
TIME...MOT...LOC 2033Z 296DEG 23KT 3122 8841
DJ/17Special weather statement, Jun 7, 3:39 PM CDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Mobile AL 339 PM CDT Fri Jun 7 2019 MSZ067-072115- Wayne MS- 339 PM CDT Fri Jun 7 2019 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN WAYNE COUNTY UNTIL 415 PM CDT... At 337 PM CDT, the strong thunderstorm was located 4 miles east of Ovett, or 9 miles north of Richton, moving east at 30 mph. Winds gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Waynesboro and Clara. LAT...LON 3164 8894 3169 8857 3144 8856 3144 8894 TIME...MOT...LOC 2037Z 262DEG 28KT 3148 8896 DJ/17
Special weather statement, Jun 7, 4:03 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
403 PM CDT Fri Jun 7 2019
MSZ076-072145-
Greene MS-
403 PM CDT Fri Jun 7 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...GREENE
COUNTY UNTIL 445 PM CDT...
At 402 PM CDT, the strong thunderstorm was located 9 miles northwest
of Leakesville, moving east at 30 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Leakesville and McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3137 8875 3137 8845 3125 8844 3103 8843
3107 8884
TIME...MOT...LOC 2102Z 269DEG 28KT 3121 8870
DJ/17Local storm report, Jun 7, 4:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
421 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 2 NNW NEW AUGUSTA 31.23N 89.05W
06/07/2019 PERRY MS EMERGENCY MNGR
SEVERAL TREES DOWN ON POWER LINES ALONG OLD
AUGUSTA RD. PEA SIZED HAIL ALSO REPORTED.
&&
BBLocal storm report, Jun 7, 4:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
441 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL LEAKESVILLE 31.16N 88.56W
06/07/2019 E1.00 INCH GREENE MS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS QUARTER SIZED
HAIL IN LEAKESVILLE.
&&
BBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:03 PM CDT | Special Marine Warning | MOB | 45 min | |
| Jun 6, 7:31 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 7, 5:31 AM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 15 hr |
| Jun 7, 8:39 AM CDT | Areal Flood Advisory | MOB | Baldwin | 2 hr |
| Jun 7, 9:29 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 46 min |
| Jun 7, 10:56 AM CDT | Special Weather Statement | MOB | Washington | 49 min |
| Jun 7, 11:15 AM CDT | Special Weather Statement | MOB | Wilcox | 45 min |
| Jun 7, 12:05 PM CDT | Special Weather Statement | MOB | Mobile | 40 min |
| Jun 7, 12:20 PM CDT | Special Weather Statement | MOB | Mobile | 40 min |
| Jun 7, 12:30 PM CDT | Areal Flood Advisory | MOB | Mobile | 60 min |
| Jun 7, 12:36 PM CDT | Special Weather Statement | MOB | Butler | 39 min |
| Jun 7, 12:37 PM CDT | Special Marine Warning | MOB | 53 min | |
| Jun 7, 12:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 7, 12:52 PM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| Jun 7, 1:04 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile | 41 min |
| Jun 7, 1:40 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Jun 7, 2:03 PM CDT | River Flood Warning | MOB | Baldwin | 8 hr |
| Jun 7, 3:20 PM CDT | Special Marine Warning | MOB | 55 min | |
| Jun 7, 3:33 PM CDT | Special Weather Statement | MOB | Washington | 42 min |
| Jun 7, 4:15 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 45 min |
| Jun 7, 5:29 PM CDT | Special Weather Statement | MOB | Washington | 46 min |
| Jun 7, 5:45 PM CDT | Special Weather Statement | MOB | Choctaw | 45 min |
| Jun 7, 6:02 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 43 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.